Towards a phylogeny of gastropod molluscs: an analysis using morphological characters
Article first published online: 28 JUN 2008
Zoological Journal of the Linnean Society
Volume 119, Issue 2, pages 83–265, February 1997
How to Cite
PONDER, W. F. and LINDBERG, D. R. (1997), Towards a phylogeny of gastropod molluscs: an analysis using morphological characters. Zoological Journal of the Linnean Society, 119: 83–265. doi: 10.1111/j.1096-3642.1997.tb00137.x
- Issue published online: 28 JUN 2008
- Article first published online: 28 JUN 2008
- Received February 1995, accepted for publication October 1995
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!